Doctor insights on:
Does General Anesthesia Cause Runny And Sneezy Nose
If your having closed nose reduction surgery, and gonna be under general anesthesia, are you allowed to wear anything under the hospital gown?
(closed nose reduction) if the doctor has told me that he will use general anesthesia, what else will he use ? ( iv, endotracheal tube)
If you have spontaneous head, neck or jaw jerks, will you need general anesthesia for dental cleanings?
Had dnc and biopsy general anesthesia .was in recovery 10minutes and the head pain woke me up have headache everyday since top of head similar to the sensation while diving in deep water or holding breath?
It is quite common: that patient's have prolonged side effects after General since there is endotracheal intubation (which may produce a tracheitis) PLUS the effects of the drugs themselves Get these symptoms evaluated by your Primary Care Medical Professional and NOT TO WORRY these symptoms will most likely subside with time! Hope this helps! Dr Z ...Read more
Hit my head last friday, ER doc took a CT scan, said I had a concussion. Scheduled for liver biopsy tomorrow with general anesthesia. Is that okay?
Yes: I do not see this as a problem. However, if you have further concerns make sure your anesthesiologist knows about your concerns. ...Read more
Can seasonal allergies cause low grade fever in children? Specifically: tree pollen, sneezy, snotty runny nose, and a 99.4 temp.
For a whole day,have headache above & behind right ear. Pressing area.causes the head ache too. I did sneeze 1x or 2x but no runny nose..what cause?
Never had allergies before this year. Now I sneeze alot. I get alot of runny/stuffy noses. Can menopause or age cause this or what is causing this?
Allergy at any age: Although it was once believed that allergy always starts in childhood, this is another myth in medicine not documented by studies. You can indeed become allergic at any age given that both the environment and genes are constantly evolving. ...Read more
See below: It is not unusual to have some tongue numbness after anesthesia. This occurs because the endotracheal tube that is placed to help you breathe can sometimes put pressure on the tongue. This numbness usually resolves within a few days. The facial numbness is more unusual and i would talk to the anesthesiologist who didi your case. ...Read moreSee 1 more doctor answer
Just happens!: Shivering after general anesthesia sometimes happens even if a patient's temperature is normal, usually associated with the anesthesia gases such as Desflurane and sevoflurane. A small dose of Demerol (meperidine hydrochloride) will usually calm down the shivering. We see less of it these days now that we have warming blankets and fluid warmers in wide use in the operating rooms. ...Read moreSee 2 more doctor answers
Not typically: It would be unusual for numbness of the tongue to arise just from general anesthesia unless the anesthesiologist was exceptionally agressive during intubation and did significant damage in the mouth. Numbness in the face would also be very unlikely. ...Read moreSee 1 more doctor answer
Can general anesthesia cause constipation and swelling for more than 3 days after surgery! If yes, what are the remedies?
Not likely: It's extremely unlikely for General Anesthesia to cause these symptoms- but very common for opioid based pain medications to cause constipation- and nearly every general anesthetic / surgery is accompanied by opioid pain meds- though 3 days out probably not related to that either, so much as any Norco/Percocet/hydrocodone, etc. you may have been taking after surgery for pain. ...Read moreSee 1 more doctor answer
Does general anesthesia cause alopecia?If so how long would it take to occur after surgery?Mine occurred a few months after so is it possibly related
I was on shoulder stabilisation 2 months ago. Since i itch all over body+rash on both shoulders. Is it possible that its caused by general anesthesia?
Doubt it: I assume you had general anesthesia 2 months ago for the surgical procedure. I can't imagine how general anesthesia could cause a rash that persists for 2 months. (some medications given during anesthesia may cause a rash that lasts for a few minutes. These are similar to a mild allergic reaction confined to the skin and resolve quickly.). ...Read moreSee 1 more doctor answer
Either or both: General anesthesia is a state of unconsciousness and lack of reaction to painful stimuli. It can be brought on by intravenous medications such as propofol, sodium pentothal, and ketamine. Anesthesia gases (desflurane, sevoflurane) will also produce general anesthesia. Often you will receive a combination of both during surgery. ...Read moreSee 3 more doctor answers
- Talk to a doctor online
- Can general anesthesia cause nose running and sneezing after?
- Does novocaine cause sneezing and runny nose?
- What does general anesthesia entail?
- Does adderall affect general anesthesia?
- Is general anesthesia caused by a gas or an injection?
- Can general anesthesia cause constipation?
- Can i have anesthesia if i have a runny nose?
- Does general anesthesia affect sperm quality?
- General anesthesia caused injection